# SDR VNAA202101299996

- Difficulty date: December 12, 2020
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15388
- Aircraft time: 11,384 hours, 10,270 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE RBL 9 SEAT TRACK CORRODED AT FS 349.0.
